# SDR AU990933

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT SEAT RAIL WORN BEYOND LIMITS.
